RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Albaş, Emine

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:115
Abstract pages:776
Full texts:264
References:65
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person28171
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/706425

Publications in Math-Net.Ru
2017
1. E. Albaş, N. Argaç, V. De Filippis, “Centralizers of generalized skew derivations on multilinear polynomials”, Sibirsk. Mat. Zh., 58:1 (2017),  3–15  mathnet  elib; Siberian Math. J., 58:1 (2017), 1–10  isi  scopus
2007
2. E. Albaş, “On $\tau$-centralizers of semiprime rings”, Sibirsk. Mat. Zh., 48:2 (2007),  243–250  mathnet  mathscinet  zmath; Siberian Math. J., 48:2 (2007), 191–196  isi  scopus
2002
3. N. Argaç, E. Albaş, “On generalized $(\sigma,\tau)$-derivations”, Sibirsk. Mat. Zh., 43:6 (2002),  1211–1221  mathnet  mathscinet  zmath; Siberian Math. J., 43:6 (2002), 977–984  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020